American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F40) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Johannes Jaerisch. Conformal fractals for normal subgroups of free groups. Conform. Geom. Dyn. 18 (2014) 31-55.
Abstract, references, and article information   
View Article: PDF

[2] Kimiyo N. Yamamoto and Masahiko Taniguchi. Cross ratio coordinates for the deformation spaces of a marked M\"obius group. Conform. Geom. Dyn. 17 (2013) 145-154.
Abstract, references, and article information   
View Article: PDF

[3] Juan Souto and Matthew Stover. A Cantor set with hyperbolic complement. Conform. Geom. Dyn. 17 (2013) 58-67.
Abstract, references, and article information   
View Article: PDF

[4] Yohei Komori and Yasushi Yamashita. Linear slices of the quasi-Fuchsian space of punctured tori. Conform. Geom. Dyn. 16 (2012) 89-102.
Abstract, references, and article information   
View Article: PDF

[5] Kurt Falk, Katsuhiko Matsuzaki and Bernd O. Stratmann. Checking atomicity of conformal ending measures for Kleinian groups. Conform. Geom. Dyn. 14 (2010) 167-183. MR 2660143.
Abstract, references, and article information   
View Article: PDF

[6] Margareta Boege, Gabriela Hinojosa and Alberto Verjovsky. Wild knots in higher dimensions as limit sets of Kleinian groups. Conform. Geom. Dyn. 13 (2009) 197-216. MR 2540704.
Abstract, references, and article information   
View Article: PDF

[7] Jason Callahan. Jørgensen number and arithmeticity. Conform. Geom. Dyn. 13 (2009) 160-186. MR 2525101.
Abstract, references, and article information   
View Article: PDF

[8] Gou Nakamura. Compact non-orientable surfaces of genus $4$ with extremal metric discs. Conform. Geom. Dyn. 13 (2009) 124-135. MR 2497316.
Abstract, references, and article information   
View Article: PDF

[9] Jane Gilman and Linda Keen. Discreteness criteria and the hyperbolic geometry of palindromes. Conform. Geom. Dyn. 13 (2009) 76-90. MR 2476657.
Abstract, references, and article information   
View Article: PDF

[10] Ernesto Girondo and Gou Nakamura. Compact non-orientable hyperbolic surfaces with an extremal metric disc. Conform. Geom. Dyn. 11 (2007) 29-43. MR 2295996.
Abstract, references, and article information   
View Article: PDF

[11] Irene Scorza. The core chain of circles of Maskit's embedding for once-punctured torus groups. Conform. Geom. Dyn. 10 (2006) 288-325. MR 2261053.
Abstract, references, and article information   
View Article: PDF

[12] Reza Chamanara. Finite simultaneous bending. Conform. Geom. Dyn. 10 (2006) 203-226. MR 2261049.
Abstract, references, and article information   
View Article: PDF

[13] Yohei Komori and Charles A. Matthews. An explicit counterexample to the equivariant $K=2$ conjecture. Conform. Geom. Dyn. 10 (2006) 184-196. MR 2261047.
Abstract, references, and article information   
View Article: PDF

[14] Gaven J. Martin. Extending rational maps. Conform. Geom. Dyn. 8 (2004) 158-166. MR 2122524.
Abstract, references, and article information   
View Article: PDF

[15] Jouni Parkkonen. Conformal Dehn surgery and the shape of Maskit's embedding. Conform. Geom. Dyn. 8 (2004) 143-157. MR 2122523.
Abstract, references, and article information   
View Article: PDF

[16] Yohei Komori and Toshiyuki Sugawa. Bers embedding of the Teichmüller space of a once-punctured torus. Conform. Geom. Dyn. 8 (2004) 115-142. MR 2060380.
Abstract, references, and article information   
View Article: PDF

[17] Hideki Miyachi. Cusps in complex boundaries of one-dimensional Teichmüller space. Conform. Geom. Dyn. 7 (2003) 103-151. MR 2023050.
Abstract, references, and article information   
View Article: PDF

[18] T. H. Marshall and G. J. Martin. Volumes of hyperbolic $3$-manifolds. Notes on a paper of Gabai, Meyerhoff, and Milley. Conform. Geom. Dyn. 7 (2003) 34-48. MR 1992036.
Abstract, references, and article information   
View Article: PDF

[19] Shaun Bullett. A combination theorem for covering correspondences and an application to mating polynomial maps with Kleinian groups. Conform. Geom. Dyn. 4 (2000) 75-96. MR 1755900.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1